# SDR HEEA0016212

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6321 · Main Rotor Brake
- Part: Puck
- Part number: 206340301103
- Condition: Unbonded
- Location: Rotor Brake
- Part time: 1,622 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE PUCK UNBONDED FROM AFT PAD ASSEMBLY.
